Back to Search Start Over

Dynamical behaviors of a constant prey refuge ratio-dependent prey–predator model with Allee and fear effects.

Authors :
Pal, Soumitra
Panday, Pijush
Pal, Nikhil
Misra, A. K.
Chattopadhyay, Joydev
Source :
International Journal of Biomathematics. Jan2024, Vol. 17 Issue 1, p1-24. 24p.
Publication Year :
2024

Abstract

In this paper, we consider a nonlinear ratio-dependent prey–predator model with constant prey refuge in the prey population. Both Allee and fear phenomena are incorporated explicitly in the growth rate of the prey population. The qualitative behaviors of the proposed model are investigated around the equilibrium points in detail. Hopf bifurcation including its direction and stability for the model is also studied. We observe that fear of predation risk can have both stabilizing and destabilizing effects and induces bubbling phenomenon in the system. It is also observed that for a fixed strength of fear, an increase in the Allee parameter makes the system unstable, whereas an increase in prey refuge drives the system toward stability. However, higher values of both the Allee and prey refuge parameters have negative impacts and the populations go to extinction. Further, we explore the variation of densities of the populations in different bi-parameter spaces, where the coexistence equilibrium point remains stable. Numerical simulations are carried out to explore the dynamical behaviors of the system with the help of MATLAB software. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
17935245
Volume :
17
Issue :
1
Database :
Academic Search Index
Journal :
International Journal of Biomathematics
Publication Type :
Academic Journal
Accession number :
164706958
Full Text :
https://doi.org/10.1142/S1793524523500109